advertisement
Question
Posted by: sesi | 2007/04/10

boobs and lower abdominal pain

My boobs are so sore,esp the nipples and my lower abdomen is also painful.I had a cyst removal operation in Jan this year, and I also use Fertomid 50mg.Cann this cause this misery.The lower abdomonal pain, comes and goes and it is a stabbing pain.PLEASE HELP.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The fertomid could certainly cause this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement